An extension of Rothe´s method to noncylindrical domains
2007 (English)In: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 52, no 5, 365-389 p.Article in journal (Refereed) Published
In this paper Rothe's classical method is extended so that it can be used to solve some linear parabolic boundary value problems in non-cylindrical domains. The corresponding existence and uniqueness theorems are proved and some further results and generalizations are discussed and applied.
Place, publisher, year, edition, pages
2007. Vol. 52, no 5, 365-389 p.
parabolic PDE, numerical method, time-discretization, method of lines, Rothe's method
IdentifiersURN: urn:nbn:se:uu:diva-13450DOI: 10.1007/s10492-007-0021-6OAI: oai:DiVA.org:uu-13450DiVA: diva2:41220